# SDR SWAA2024030558339

- Difficulty date: March 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 30,917 hours, 14,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS EMERGENCY LIGHT COVER ON THE FWD CEILING BULLNOSE BROKEN<[01] OKAY TO CONTINUE PER MEL 33-15-02 SP1;[02] REPLACED EMERGENCY AISLE LIGHT COVER REF AMM 33-51-03.
